# SDR IXXA2022101206

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 100
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL PRESSURE DECK WEB STA 1139.819, BL 0, RBL- 8.20 CORRODED.
